CSpace
3-连通正则无爪图的Hamilton圈
李国君1; 刘振宏2
1996
Source Publication数学进展
ISSN1000-0917
Volume025Issue:001Pages:51
Abstract本文证明了:任一阶数不超过6k-4的3-连通k-正则无爪图是Hamiton的。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37635
Collection中国科学院数学与系统科学研究院
Affiliation1.鲁东大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李国君,刘振宏. 3-连通正则无爪图的Hamilton圈[J]. 数学进展,1996,025(001):51.
APA 李国君,&刘振宏.(1996).3-连通正则无爪图的Hamilton圈.数学进展,025(001),51.
MLA 李国君,et al."3-连通正则无爪图的Hamilton圈".数学进展 025.001(1996):51.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李国君]'s Articles
[刘振宏]'s Articles
Baidu academic
Similar articles in Baidu academic
[李国君]'s Articles
[刘振宏]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李国君]'s Articles
[刘振宏]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.